Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Chaffing in vaginal lips, burning on urinating, oral sex. Using neosporin. Treatment?

Ihave really bad chaffing on my vaginal lips for 4you days no it hurts to pee it burns and really hurts to sit or stand and ihave bad bumps Idont have any stds. This happened after 2-3 long periods of oral sex with my boy ffriend and he had not shaven and had stubble. The hair on my vagina is growing back ans I think its making it worse. Ihave been using neosporine for 2you days now and it relives alil but its driving me crazy now. Idk what to do.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Dear thanks for your question,you have swollen vaginal wall lips called as labia minora,or it could be labia majora ,as you have not exactly described the site,and this happened after after long oral sex,dear you have got your vagina injured by your boyfriend by long ,rough oral sex,this injurie have got infected,and that has produced the swelling and pain ,which your mentioning..Neosporin is ok locally ,but you take oral antibiotic like leofloxicin 500mg daily along with anti inflammatory drug like diclofenac for a week times,this will subside your swelling and pain.Hope my answer will be helpful to youAvoid sex till the swelling subsides
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor